Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diarrhea, stomach ache and frequent urination. Are these pregnancy symptoms or side effects of plan B?

Hi, I ve been having weird symptoms about 10 days after taking plan b? Dirreaha, stomach aches & this constant urge to pee. I had unprotected sex on the last day of my period but he did not ejaculate. & took plan b 24 hours later. Are these pregnancy symptoms or side affects of plan be? I also had some bleeding 6 days after taking it but it only lasted a day.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
The symptoms that you describe are not specific for pregnancy.
Also, they are not typical side effects of plan B either.
The bleeding 6 days after taking it was the withdrawal bleeding, which is commonly experienced by most women.
Cramps and stomach aches also would persist for a few days.
The plan B can delay or prepone your normal periods by a week, or maybe, upto 10 days.
There was no ejaculation so you are mostly safe.
However, take a pregnancy test 3 weeks after the encounter happened, in case you do not have your normal period by then.
Take care.
Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor